# SDR DALA2023060204456

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 78,829 hours, 10,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 SEATS 43JH AND 48JH EXITS LIGHT NOT ILLUMINATED. CORRECTIVE ACTION: R/R HARNESSES AT LOCATIONS 43JH AND 48JH. (4754404)
